Time-decay of scattering solutions and classical trajectories
Annales de l'I.H.P. Physique théorique, Volume 47 (1987) no. 1, p. 25-37
@article{AIHPA_1987__47_1_25_0,
     author = {Wang, Xue Ping},
     title = {Time-decay of scattering solutions and classical trajectories},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {47},
     number = {1},
     year = {1987},
     pages = {25-37},
     zbl = {0641.35018},
     mrnumber = {912755},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1987__47_1_25_0}
}
Wang, Xue-Ping. Time-decay of scattering solutions and classical trajectories. Annales de l'I.H.P. Physique théorique, Volume 47 (1987) no. 1, pp. 25-37. http://www.numdam.org/item/AIHPA_1987__47_1_25_0/

[1] B. Helffer, D. Robert, Calcul fonctionnel par la transformation de Mellin et opérateurs admissibles. J. Funct. Analysis, t. 53, 1983, p. 246-268. | MR 724029 | Zbl 0524.35103

[2] H. Isozaki, H. Kitada, Modified wave operators with time-independent modifiers. J. Fac. Sci. Univ. Tokyo, t. 32, 1985, p. 77-104. | MR 783182 | Zbl 0582.35036

[3] M. Reed, B. Simon, Method of Modern Mathematical Physics, IV. Acad. Press, New York, 1978. | MR 751959 | Zbl 0401.47001

[4] D. Robert, H. Tamura, Semiclassical estimates for resolvents and asymptotics for total scattering cross section, preprint.

[5] X.-P. Wang, Étude semiclassique d'observables quantiques. Ann. Fac. Sci. (Toulouse), t. 7, 1985, p. 101-135. | Numdam | MR 842765 | Zbl 0597.35028

[6] X.-P. Wang, Approximation semiclassique de l'équation de Heisenberg. Comm. Math. Phys., t. 104, 1986, p. 77-86. | MR 834482 | Zbl 0611.35085

[7] X.-P. Wang, Time-decay of scattering solutions and resolvent smoothness for semi-classical Schrödinger operators, to appear in J. of Diff. Equations.